# SDR CA120925004

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: D11992
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN OF THE ENGINES, THE CREWS NOTICED THAT THE LT PROPRELLER WOULD NOT FEATHER WHILE IN GROUND IDLE POSITION EITHER ELECTRICALLY USING FEATHER PUMP, OR MANUALLY USING THE CONDITION LEVERS.  BUT THE PROP WOULD FEATHER WHEN POWER LEVERS ARE IN FLIGHT IDLE POSITION AND CONDITION LEVERS SELECTED TO FEATHER.  MAINTENANCE PERSONNEL FOUND THE PCU HAD FAILED THEREFORE CAUSING THIS ABOVE CONDITION.  PCU HAD 4724 HRS IN OPERATION, WITH A PROPOSED TBO TIME OF 9000HRS IAW THE MPD, THEREFORE ONLY MAKING IT SLIGHTLY OVER HAL LIFE.
